Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1993, Volume 61, Issue 6

Dynamic Procedures and Incentives in Public Good Economies<1341:DPAIIP>2.0.CO;2-E
p. 1341-1354

Parkash Chander

In this paper we consider economies involving one public good, one private good, and convex technology and propose an informationally decentralized dynamic nontatonnement procedure that converges in general from the initial endowments to an allocation in the core of the economy. We then consider a general class of procedures and show that there exists none in the class that is locally incentive compatible and individually rational. These results show that there exists a trade-off between the requirements of local incentive compatibility and equitable cost sharing.

Log In To View Full Content

Journal News